# SDR CA070516004

- Difficulty date: May 5, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 7,838 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Condition: Incorrect
- Location: Fuel Tank
- Part time: 7,400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AC IN FOR MAINTENANCE AND FUEL DRAINED FROM AC. DID NOT GET ANY FUEL FROM THIS QUICK DRAIN SO ADDED FUEL TO TANK AND OBSERVED A FUEL LEAK AROUND THE COVER PLATE IN BOTTOM OF WING UNDER THE TANK AND LOCATION OF QUICK-DRAIN. MAINT REMOVED COVER AND FOUND THE QUICK DRAIN NOT CONNECTED TO FUEL BLADDER. FOUND THAT SOMEONE HAD THREADED A BOLT INTO THE BLADDER AND HAD REDUCED THE LENGTH OF CONNECTOR TO THE QUICK DRAIN SO THE COVER PLATE WOULD FIT BACK IN PLACE. NO SNAG ON AIRCRAFT ADDRESSING THIS AND NO WAY FUEL COULD HAVE BEEN SUMPED FROM THIS TANK. FUEL BLADDER TANK WAS REMOVED AND SERVICEABLE BLADDER INSTALLED. (TC NR 20070516004)
